Summation formulae and their relation to Dirichlet's series
Compositio Mathematica, Tome 1 (1935), pp. 344-360.
@article{CM_1935__1__344_0,
     author = {Ferrar, W. L.},
     title = {Summation formulae and their relation to {Dirichlet's} series},
     journal = {Compositio Mathematica},
     pages = {344--360},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     zbl = {0011.06601},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1935__1__344_0/}
}
TY  - JOUR
AU  - Ferrar, W. L.
TI  - Summation formulae and their relation to Dirichlet's series
JO  - Compositio Mathematica
PY  - 1935
DA  - 1935///
SP  - 344
EP  - 360
VL  - 1
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1935__1__344_0/
UR  - https://zbmath.org/?q=an%3A0011.06601
LA  - en
ID  - CM_1935__1__344_0
ER  - 
Ferrar, W. L. Summation formulae and their relation to Dirichlet's series. Compositio Mathematica, Tome 1 (1935), pp. 344-360. http://archive.numdam.org/item/CM_1935__1__344_0/